# SDR SWIA202163701

- Difficulty date: October 7, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD FLAP, FLAP VANE LEADING EDGE IS CHAFED AT INBOARD VANE ACTUATOR.   (C CHECK RO 01-05-2022)   REPLACED L/H INBOARD FLAP, FLAP VANE LEADING EDGE AT I/B ACTUATOR IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-25-01-001-001-A01.
